# SDR SWAA2022021068086

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN AT STA.947 COMMON TO FLOOR SUPPORT AND VERTICAL STIFFNER FOR BULKHEAD PANEL LBL.12 APPROX. / REPLACED BRACKET PER SRM 51-10-02.
